# SDR ASOA2012083002150

- Difficulty date: August 10, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,257 hours, 26,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fusedlage
- Part time: 987,576 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE IS CORRODED.  REMOVED PAX DOOR SILL ANGLE IAW SRM 51-42-06, 51-42-13 AND 51-42-21.  RECEIVED NEW SERVICEABLE PAX DOOR SILL ANGLE PN 601R31527-221. LOCATED AND DRILLED FASTENER HOLES IN SILL ANGLE IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE PAX DOOR SILL ANGLE PN 601R31527-221 IAW SRM 51-42-06, 51-42-13 AND 51-42-21.
